# SDR ASAA2020090853145

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,472 hours, 6,233 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE, FMC WAS RESTORED TOOK ABOUT 10 MIN.  GROUNDED - YES.  LT AND RT FMC LOGGED "PGM FAULT".  PERFORMED B737-900 FIM 34-61 TASK 807 LT AND RT FMC'S NORMAL.
